Bishellable drawings of $K_n$

Bernardo M. Ábrego, Oswin Aichholzer, Silvia Fernández-Merchant, Dan McQuillan, Bojan Mohar, Petra Mutzel, Pedro Ramos, R. Bruce Richter, Birgit Vogtenhuber

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2482-2492
Number of pages11
JournalSIAM Journal on Discrete Mathematics
Volume32
Issue number4
DOIs
Publication statusPublished - 2018

Cite this

Ábrego, B. M., Aichholzer, O., Fernández-Merchant, S., McQuillan, D., Mohar, B., Mutzel, P., ... Vogtenhuber, B. (2018). Bishellable drawings of $K_n$. SIAM Journal on Discrete Mathematics, 32(4), 2482-2492. https://doi.org/10.1137/17M1147974